I started on a 30 mg doze for 2 weeks morning then up to 60 mg morning. I felt a huge diff in my mood and pain relief which has been great. . I'm really struggling with the cold sweats constantly . They have now changed me to 30 mg morning and 30 mg night . Sweats not as bad but still unmanageable . My pharmacy , as its been real good for me to try for a few more weeks and they cold sweats should stop. I really dont want to come off it but cant carry on if sweats continue . Anyone had same side effects ? I was prescibed it for depression and Fibromyalga . Thanks
Hi! I've been taking cymbalta 120 mg in the morning for about 7 or 8 months now. I remember getting the cold sweats but fortunately it stopped not too longer after, I want to say after about a month. Mine were awful! I would wake up in the middle of the night just soaked from sweating so bad. But, the cymbalta has helped with how I feel so much, I didn't want to stop taking it so I just waited it out. And thank goodness I don't have that problem anymore! So good luck to you, I hope it subsides soon for you!
Kittenwoman; Sorry but yes it is all over the place about Cymbalta causing excess sweating as a side effect. However many get better in time I would at least try it few more weeks. Then talk to your doctor about it. Most of the people the dose has had to be adjusted to help with this problem as in lowering it But your doctor may have another Idea. Also, you may want to run this by the doctor when you are on the dose that your own. I have seen some people take the Cymbalta taken like One per day and then alternate with taking 2 the next or third day and do as well as if they were taking it daily because it stays in your blood. This may be worth a try if the sweating does not go away. And it is very Important that you take your Cymbalta about the same time each day. But Anyway I would not worry too much about it there are several different things your doctor could give you to help with the Cymbalta to help work just as good as it did. But first, you should wait a few weeks to see if it settles down on its own. Wishing you all the best of luck. Chuck1957 Also before changing any dose you must get it approved by your doctor.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jan 2015 • 4 answers
Updated 28 Mar 2018 • 16 answers
Updated 12 Dec 2013 • 2 answers
Updated 21 Nov 2017 • 1 answer
Updated 31 Mar 2018 • 2 answers